# SDR R61A2019042400412

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,389 hours, 23,399 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING GEAR, LEFT GEAR DID NOT INDICATE EXTENDED. EICAS MSG LG LEVER DISAGREE DISPLAYED. RAN QRH, GEAR EXTENDED NORMALLY, BRAKE LH FAULT MESSAGE DISPLAYED AND DID NOT EXTINGUISH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R AFT LH DOWNLOCK SENSOR REF AMM 32-61-07. ADJUSTED ALL MLG DOWNLOCK SENSORS REF AMM 32-61-07. PERFORMED GEAR SWINGS REF AMM 32-33-00. OPS CHECKED GOOD.
